Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 147, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 27, 2016, 3:53 PM CDT for Kingman County, Sedgwick County, Kansas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 3:53 PM CDT (20:53 UTC)
- Expired
- May 27, 2016, 4:18 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Kingman County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 32 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 8.9 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 672 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 721 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
083
WUUS53 KICT 272053
SVRICT
KSC095-173-272200-
/O.NEW.KICT.SV.W.0147.160527T2053Z-160527T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 500 PM CDT
* AT 353 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWICH...OR
8 MILES SOUTH OF CHENEY...MOVING NORTH AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CHENEY...GARDEN PLAIN...MT VERNON AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9790 3773 9768 3747 9768 3747 9785
TIME...MOT...LOC 2053Z 177DEG 13KT 3750 9780
HAIL...1.75IN
WIND...60MPH
$$
COOK2 follow-up statements
547
WWUS53 KICT 272106
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
406 PM CDT FRI MAY 27 2016
KSC095-173-272200-
/O.CON.KICT.SV.W.0147.000000T0000Z-160527T2200Z/
SEDGWICK KS-KINGMAN KS-
406 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN SEDGWICK AND NORTHEASTERN KINGMAN COUNTIES...
AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CHENEY...
MOVING NORTH AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CHENEY...GARDEN PLAIN...MT VERNON AND CHENEY LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 9790 3773 9768 3753 9768 3753 9786
TIME...MOT...LOC 2106Z 185DEG 27KT 3760 9779
HAIL...1.00IN
WIND...60MPH
$$
HOWERTON852
WWUS53 KICT 272118
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
418 PM CDT FRI MAY 27 2016
KSC095-173-272127-
/O.CAN.KICT.SV.W.0147.000000T0000Z-160527T2200Z/
SEDGWICK KS-KINGMAN KS-
418 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SEDGWICK AND
NORTHEASTERN KINGMAN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3773 9790 3773 9768 3753 9768 3753 9786
TIME...MOT...LOC 2116Z 177DEG 13KT 3764 9779
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:13 PM CDT, 40 minutes earlier.
Area forecast discussion, May 27, 3:13 PM CDT, 40 minutes before
Area Forecast Discussion National Weather Service Wichita KS 313 PM CDT FRI MAY 27 2016 .SYNOPSIS... Issued at 248 PM CDT Fri May 27 2016 Thunderstorms have developed along the dry line this afternoon across south central and central Kansas as upper-level energy continues to lift out across the central Plains. With an unstable atmosphere in place and decent shear, ongoing thunderstorm activity has become strong to severe. && .SHORT TERM...(This evening through Monday night) Issued at 248 PM CDT Fri May 27 2016 The main forecast concerns are severe thunderstorms this evening, additional chances for thunderstorm activity through the beginning of the work week, a few storms could be strong to severe, and the potential to see additional rainfall over already saturated grounds. The flash flood watch will remain in effect through Saturday morning given the potential for additional flooding and/or worsening of ongoing flooding. As upper-level energy continues to eject out across the central Plains, expect thunderstorm activity to increase in coverage this evening. With good instability and decent shear in place, severe thunderstorms will be capable of producing large hail and damaging winds; however, a few tornadoes cannot be ruled out. Tonight as surface low pressure slowly moves eastward across central Kansas, expect thunderstorms activity to slowly move eastward as well. Into the late evening/overnight hours, with lingering instability up to 1000-1500 J/kg and 30-40 kt of bulk shear, severe storms will still be possible. After midnight into early Saturday morning, thunderstorm activity will begin to diminish from west to east across the area as large scale lift and moisture transport will lift into Missouri. With surface low pressure lifting northeast of the region, the dry line boundary will become more diffuse and stall out across far southeast Kansas on Saturday. With ample low-level moisture still in place ahead of the surface boundary, expect at least moderate instability to develop across southeast Kansas. Convergence is not outstanding along this boundary during the late afternoon/early evening; however, with moisture streaming back northward have included at least slight chance mentions for thunderstorms across far southeast Kansas Saturday night. With shear being on the weak end of the spectrum across southeast Kansas, chances for severe weather look more favorable south of the border in northern Oklahoma. Sunday and Monday chances for thunderstorms will return to much of the area as multiple rounds of moisture return northward. Although the shear does not look too impressive, albeit better on Monday than Sunday, given the unstable, buoyant air mass that will be overhead at least a few strong storms may be possible during the end of the weekend/early work week. .LONG TERM...(Tuesday through Friday) Issued at 248 PM CDT Fri May 27 2016 With increasing cloud cover over the region, temperatures look to remain below normal through the work week. Chance for thunderstorms will linger across much of the area as well. Models are fairly consistent with cold front dropping south across the region during the middle of the work week. Right now, there is some uncertainty in regards to the actual timing of this frontal passage, with the ECMWF being a bit more progressive than the GFS. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 656 AM CDT Fri May 27 2016 Areas of MVFR CIGS can be expected this morning with very brief period of IFR in central Kansas. Otherwise, daytime heating and the approach of low pressure aloft will result in scattered to numerous showers and storms from midday into the evening across much of the area again. For now have inserted VCTS and will amend as needed as convection become more imminent. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 82 61 84 / 50 10 10 40 Hutchinson 57 81 59 84 / 50 10 10 40 Newton 57 80 60 83 / 50 20 10 40 ElDorado 59 81 61 84 / 50 20 10 40 Winfield-KWLD 60 83 63 85 / 50 10 10 40 Russell 56 79 57 82 / 60 20 10 40 Great Bend 55 80 58 82 / 50 10 10 40 Salina 57 80 59 84 / 60 20 10 40 McPherson 56 80 59 84 / 60 20 10 40 Coffeyville 64 83 63 85 / 60 20 20 40 Chanute 63 82 62 84 / 60 30 20 40 Iola 63 82 62 84 / 60 30 20 30 Parsons-KPPF 63 82 62 85 / 60 30 20 40 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ032-033- 047>053-067>069-082-083. && SYNOPSIS...JMR SHORT TERM...JMR LONG TERM...JMR AVIATION...KED
Hazardous weather outlook, May 27, 3:25 PM CDT, 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT FRI MAY 27 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-282030- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 325 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MUCH OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL UP TO THE SIZE OF GOLF BALLS...WITH LOCALLY HEAVY RAINFALL RATES AND FLOODING ALSO POSSIBLE. A FEW TORNADOES CANNOT BE RULED OUT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH TONIGHT. SEE LATEST FLOOD WATCHES AND WARNINGS FOR ADDITIONAL DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE REMAINS A CHANCE OF THUNDERSTORMS...PRIMARILY ACROSS SOUTHEAST KANSAS EARLY ON SATURDAY AND AGAIN SATURDAY NIGHT. THE STRONGEST STORMS MAY PRODUCE SMALL HAIL AND 40 TO 50 MPH WINDS. THE POTENTIAL FOR MORE WIDESPREAD THUNDERSTORM ACTIVITY WILL ARRIVE ON SUNDAY WITH CHANCES CONTINUING THROUGH THE WORK WEEK. STRONG TO SEVERE THUNDERSTORMS ARE ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED FOR REPORTS OF SEVERE WEATHER AND FLOODING THROUGH THE AFTERNOON AND EVENING HOURS...ESPECIALLY ALONG AND WEST OF I-135. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, May 27, 3:32 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
332 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL MOUNT HOPE 37.87N 97.66W
05/27/2016 E1.50 INCH SEDGWICK KS CO-OP OBSERVER
&&
SGSLocal storm report, May 27, 3:39 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
339 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL MOUNT HOPE 37.87N 97.66W
05/27/2016 E2.00 INCH SEDGWICK KS TRAINED SPOTTER
&&
SGSLocal storm report, May 27, 3:42 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
342 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL MOUNT HOPE 37.87N 97.66W
05/27/2016 E2.75 INCH SEDGWICK KS CO-OP OBSERVER
&&
SGSLocal storm report, May 27, 3:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL DOUGLASS 37.52N 97.01W
05/27/2016 E0.50 INCH BUTLER KS PUBLIC
&&
JASSpecial weather statement, May 27, 3:50 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 350 PM CDT FRI MAY 27 2016 KSZ082-083-092-272115- SEDGWICK KS-KINGMAN KS-SUMNER KS- 350 PM CDT FRI MAY 27 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHWESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... NORTHWESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 415 PM CDT * AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR NORWICH...OR 9 MILES SOUTH OF CHENEY...MOVING NORTH AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... CHENEY...NORWICH AND MURDOCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3743 9769 3742 9790 3762 9795 3763 9766 TIME...MOT...LOC 2048Z 177DEG 13KT 3749 9781 COOK
Local storm report, May 27, 3:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
353 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL NEWTON 38.04N 97.34W
05/27/2016 E1.00 INCH HARVEY KS TRAINED SPOTTER
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Reno | 32 min |
| May 26, 7:26 PM CDT | Special Weather Statement | ICT | Marion | 49 min |
| May 26, 7:30 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 26, 7:32 PM CDT | Special Weather Statement | ICT | Russell | 43 min |
| May 26, 7:38 PM CDT | Special Weather Statement | ICT | McPherson | 52 min |
| May 26, 7:42 PM CDT | Special Weather Statement | ICT | Barton | 48 min |
| May 26, 7:56 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Reno, Rice | 64 min |
| May 26, 8:01 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln | 44 min |
| May 26, 8:14 PM CDT | Special Weather Statement | ICT | Lincoln | 46 min |
| May 26, 8:15 PM CDT | Special Weather Statement | ICT | Lincoln | 45 min |
| May 26, 8:16 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 46 min |
| May 26, 8:21 PM CDT | Special Weather Statement | ICT | Saline | 24 min |
| May 26, 8:39 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| May 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, McPherson, Rice, Saline | 66 min |
| May 26, 9:28 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 12 hr |
| May 26, 9:37 PM CDT | Special Weather Statement | ICT | Reno | 53 min |
| May 26, 9:43 PM CDT | Flash Flood Warning | ICT | Chase | 4 hr |
| May 26, 9:51 PM CDT | Special Weather Statement | ICT | Harper, Kingman | 54 min |
| May 26, 9:57 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 26 min |
| May 26, 10:32 PM CDT | Special Weather Statement | ICT | Reno | 43 min |
| May 26, 10:46 PM CDT | Special Weather Statement | ICT | Sumner | 44 min |
| May 26, 10:56 PM CDT | Special Weather Statement | ICT | Harvey | 34 min |
| May 26, 11:14 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 30 min |
| May 26, 11:29 PM CDT | Special Weather Statement | ICT | Butler, Harvey, Sedgwick, Sumner | 61 min |
| May 27, 12:20 AM CDT | Special Weather Statement | ICT | Butler, Cowley | 55 min |
| May 27, 12:23 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 9 hr |
| May 27, 12:56 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood, Wilson, Woodson | 64 min |
| May 27, 1:13 AM CDT | Flash Flood Warning | ICT | Chase | 5 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson | 39 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | McPherson, Saline | 55 hr |
| May 27, 1:33 AM CDT | River Flood Warning | ICT | Saline | 65 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Marion | 53 hr |
| May 27, 2:11 AM CDT | River Flood Warning | ICT | Chase, Lyon | 67 hr |
| May 27, 2:59 AM CDT | Areal Flood Warning | ICT | Harvey | 30 hr |
| May 27, 7:03 AM CDT | Areal Flood Warning | ICT | Chase, Marion | 27 hr |
| May 27, 8:39 AM CDT | River Flood Warning | ICT | Chase | 3 days |
| May 27, 9:14 AM CDT | Areal Flood Warning | ICT | McPherson, Saline | 24 hr |
| May 27, 9:22 AM CDT | Areal Flood Warning | ICT | Rice | 72 hr |
| May 27, 10:12 AM CDT | Areal Flood Warning | ICT | Reno | 71 hr |
| May 27, 11:31 AM CDT | River Flood Warning | ICT | Reno, Rice | 6 days |
| May 27, 2:10 PM CDT | Special Weather Statement | ICT | Sumner | 65 min |
| May 27, 2:23 PM CDT | Special Weather Statement | ICT | Harper | 67 min |
| May 27, 2:46 PM CDT | Special Weather Statement | ICT | Harvey | 59 min |
| May 27, 2:48 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 27, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 34 min |
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 40 min |
| May 27, 3:20 PM CDT | Special Weather Statement | ICT | Harvey | 55 min |
| May 27, 3:21 PM CDT | Special Weather Statement | ICT | Butler | 54 min |
| May 27, 3:33 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 27, 3:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey | 54 min |
| May 27, 3:42 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 36 min |
| May 27, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 3:50 PM CDT | Special Weather Statement | ICT | Kingman | 25 min |
| May 27, 4:06 PM CDT | Special Weather Statement | ICT | Marion | 54 min |
| May 27, 4:09 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 66 min |
| May 27, 4:11 PM CDT | Special Weather Statement | ICT | Sumner | 34 min |
| May 27, 4:15 PM CDT | River Flood Warning | ICT | McPherson | 15 hr |
| May 27, 4:16 PM CDT | Special Weather Statement | ICT | Sedgwick | 29 min |
| May 27, 4:20 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
| May 27, 4:28 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 20 min |
| May 27, 4:38 PM CDT | Areal Flood Warning | ICT | Butler, Cowley, Sedgwick, Sumner | 18 hr |
| May 27, 4:47 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 28 min |
| May 27, 5:02 PM CDT | Special Weather Statement | ICT | Kingman | 43 min |
| May 27, 5:03 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 42 min |
| May 27, 5:18 PM CDT | Special Weather Statement | ICT | Marion | 27 min |
| May 27, 5:25 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Greenwood | 50 min |
| May 27, 5:26 PM CDT | Special Weather Statement | ICT | Lincoln | 34 min |
| May 27, 5:32 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 26 min |
| May 27, 5:39 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 36 min |
| May 27, 6:15 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 25 min |
| May 27, 6:27 PM CDT | Special Weather Statement | ICT | Cowley | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.